MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562650
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation short throw was used in the colon during a colonoscopy procedure performed on (b)(6) 2024.During the procedure, the snare would not cut polyp.Multiple grounding pads and erbe settings were tried but heat would never deliver.The procedure was completed with another sensation short throw.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.Imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: the returned sensation short throw was analyzed, and a visual evaluation noted that the working length (strain relief) and wire were kinked.A functional inspection, the device was extended and retracted in the 10- inch loop fixture and the loop could extend properly without any issue.Additionally, a continuity and electrical test were performed, and the device was found within specification.No other problems with the device were noted.The reported event of loop unable to cut and device unable to deliver energy were not confirmed.Upon analysis, the loop was able to extend and retracted in the 10- inch loop fixture.Also, the continuity and electrical tests were found within specification.Since there is not enough evidence to determine that the reported event occurs due to a device problem.Therefore, the most probable root cause of this complaint is no problem detected.
 
Event or Problem Description

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20333047
Report Number3005099803-2024-04738
Device Sequence Number12796055
Product Code FDI
UDI-Device Identifier08714729748069
UDI-Public08714729748069
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model NumberM00562650
Device Catalogue Number6265S
Device Lot Number0032068107
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown